# SDR UALA2011070103274

- Difficulty date: June 29, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N840UA
- Make and model: Airbus A319-131
- Aircraft serial: 1522
- Aircraft time: 35,336 hours, 14,336 cycles
- Engine: Iae V2522A5
- System (JASC): 2760 · Drag Control System
- Part: Computer
- Part number: B372BAM0509
- Part serial: 211
- Condition: Faulty
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ELAC 2 PITCH FAULT.  DURING T-S UNABLE TO DRIVE THS WITH SPOILER AND ELEVATOR COMPUTER ONLY.  (SEC1) REPLACED NR 1 SPOILER & ELEVATOR COMPUTER (SEC1) PER MM.  OPS CHECK GOOD PER MM.
